MathSciNet Relay Station
MathSciNet bibliographic data
MR2197588 (2006h:39010) 39A11
Kulenović, M. R. S.; Merino, Orlando Global attractivity of the equilibrium of $x\sb {n+1}=\frac{px\sb n+x\sb {n-1}}{qx\sb n+x\sb {n-1}}$ for $q<p$. J. Difference Equ. Appl. 12 (2006), no. 1, 101–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement